Search Results

There are 20996 results for: content related to: Smallest Vertex-Transitive Graphs of Given Degree and Diameter

  1. Parameters Related to Tree-Width, Zero Forcing, and Maximum Nullity of a Graph

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 146–177, Francesco Barioli, Wayne Barrett, Shaun M. Fallat, H. Tracy Hall, Leslie Hogben, Bryan Shader, P. van den Driessche and Hein van der Holst

    Version of Record online : 18 JUN 2012, DOI: 10.1002/jgt.21637

  2. Minimum K2, 3-Saturated Graphs

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 309–322, Ya-Chen Chen

    Version of Record online : 20 OCT 2013, DOI: 10.1002/jgt.21767

  3. Locally Symmetric Graphs of Girth 4

    Journal of Graph Theory

    Volume 73, Issue 1, May 2013, Pages: 44–65, Micha A. Perles, Horst Martini and Yaakov S. Kupitz

    Version of Record online : 31 AUG 2012, DOI: 10.1002/jgt.21657

  4. Vertex-Transitive Cubic Graphs of Square-Free Order

    Journal of Graph Theory

    Volume 75, Issue 1, January 2014, Pages: 1–19, Cai Heng Li, Zai Ping Lu and Gai Xia Wang

    Version of Record online : 2 JAN 2013, DOI: 10.1002/jgt.21715

  5. On Neighbor-Distinguishing Index of Planar Graphs

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 262–278, Mirko Horňák, Danjun Huang and Weifan Wang

    Version of Record online : 9 SEP 2013, DOI: 10.1002/jgt.21764

  6. Gallai's Conjecture For Graphs of Girth at Least Four

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 256–274, Peter Harding and Sean McGuinness

    Version of Record online : 6 MAR 2013, DOI: 10.1002/jgt.21735

  7. Acyclic 4-Choosability of Planar Graphs with No 4- and 5-Cycles

    Journal of Graph Theory

    Volume 72, Issue 4, April 2013, Pages: 374–397, Oleg V. Borodin and Anna O. Ivanova

    Version of Record online : 29 MAR 2012, DOI: 10.1002/jgt.21647

  8. Minimal Obstructions for 1-Immersions and Hardness of 1-Planarity Testing

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 30–71, Vladimir P. Korzhik and Bojan Mohar

    Version of Record online : 26 JUN 2012, DOI: 10.1002/jgt.21630

  9. Acyclic List Edge Coloring of Graphs

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 247–266, Hsin-Hao Lai and Ko-Wei Lih

    Version of Record online : 18 MAY 2012, DOI: 10.1002/jgt.21641

  10. Lower Bounds on the Size of Maximum Independent Sets and Matchings in Hypergraphs of Rank Three

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 220–245, Michael A. Henning and Anders Yeo

    Version of Record online : 18 JUN 2012, DOI: 10.1002/jgt.21640

  11. Non-Critical Vertices and Long Circuits in Strong Tournaments of Order n and Diameter d

    Journal of Graph Theory

    Volume 70, Issue 4, August 2012, Pages: 361–383, S. V. Savchenko

    Version of Record online : 25 JUL 2012, DOI: 10.1002/jgt.20615

  12. On Cyclic Decompositions of Complete Graphs into Tripartite Graphs

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 90–111, Ryan C. Bunge, Avapa Chantasartrassmee, Saad I. El-Zanati and Charles Vanden Eynden

    Version of Record online : 19 MAR 2012, DOI: 10.1002/jgt.21632

  13. Augmenting the Edge-Connectivity of a Hypergraph by Adding a Multipartite Graph

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 291–312, Attila Bernáth, Roland Grappe and Zoltán Szigeti

    Version of Record online : 18 JUN 2012, DOI: 10.1002/jgt.21643

  14. On 5-Cycles and 6-Cycles in Regular n-Tournaments

    Journal of Graph Theory

    Volume 83, Issue 1, September 2016, Pages: 44–77, S. V. Savchenko

    Version of Record online : 27 JAN 2016, DOI: 10.1002/jgt.21914

  15. Vertex Cuts

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 136–171, M. J. Dunwoody and B. Krön

    Version of Record online : 8 DEC 2014, DOI: 10.1002/jgt.21844

  16. Biembedding a Steiner Triple System With a Hamilton Cycle Decomposition of a Complete Graph

    Journal of Graph Theory

    Volume 77, Issue 1, September 2014, Pages: 68–87, Thomas A. McCourt

    Version of Record online : 27 NOV 2013, DOI: 10.1002/jgt.21774

  17. On r-Connected Graphs with No Semi-topological r-Wheel

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 267–290, Elad Horev and Michael Lomonosov

    Version of Record online : 6 AUG 2012, DOI: 10.1002/jgt.21642

  18. Exact Results on the Number of Restricted Edge Colorings for Some Families of Linear Hypergraphs

    Journal of Graph Theory

    Volume 73, Issue 1, May 2013, Pages: 1–31, Hanno Lefmann and Yury Person

    Version of Record online : 6 AUG 2012, DOI: 10.1002/jgt.21653

  19. Subdivisions of K5 in Graphs Embedded on Surfaces With Face-Width at Least 5

    Journal of Graph Theory

    Volume 74, Issue 2, October 2013, Pages: 182–197, Roi Krakovski, D. Christopher Stephens and Xiaoya Zha

    Version of Record online : 24 OCT 2012, DOI: 10.1002/jgt.21700

  20. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Version of Record online : 3 JAN 2013, DOI: 10.1002/jgt.21711